Format

Send to

Choose Destination
Am J Kidney Dis. 1999 Mar;33(3):555-62.

Thrombotic microangiopathy as a complication of long-term therapy with gemcitabine.

Author information

1
Memorial Sloan-Kettering Cancer Center and New York Hospital-Cornell University Medical College, NY 10021, USA. flombauc@mskcc.org

Abstract

Three patients with pancreatic carcinoma treated with gemcitabine for 1 year developed clinical and laboratory findings compatible with an indolent form of the hemolytic-uremic syndrome. Renal biopsy specimens in two of these patients showed the characteristic features of thrombotic microangiopathy, and a skin biopsy specimen from the third patient, who presented with livedo reticularis, showed intravascular fibrin deposition. Thrombotic microangiopathy may represent a toxic effect of long-term gemcitabine therapy.

PMID:
10070921
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center